Date(s) - 07/12/2017
9:00 am - 5:00 pm
Four Seasons Hotel - Amman
The WOFL conference features influential women who have inspired leadership, change, and sustainability in their respective fields. WOFL has been able to gather the most stimulating and audacious women who are:
– Winning people’s respect and support for being motivational, consistent, and for realizing peace through strength.
– Optimizing solutions for community building, economic and political development, as well as safeguarding ethical and moral standards for a lasting difference.
– Fulfilling their promises in giving back to society and taking charge in delivering sustainable goals and ensuring durable milestones.
– Leading through example and being exemplars for eventual emulation.
8:30 am | Registration
9:30 am-10:00 am | Opening Ceremony: (30 minutes)
Master of Ceremony: Alia Toukan, Senior English News Anchor/ Presenter at Jordan Radio and Television Corporation
Welcome Note: Dr. May Chidiac, Founder and President of the May Chidiac Foundation Media Institute.
Patronage Note: His Excellency, Dr. Hani Al Mulki, The Prime Minister of Jordan
Partner’s Note: Jerome Henique, CEO of Orange Jordan
Chairperson of the Conference: Maha Shair, Former Journalist & TV presenter in Jordan, Different NGO’s Founder
10:00am-11:00am | Panel 1: “Active Women in the Development Process: Realities, Challenges and Opportunities”(50 minutes + 10 minutes Q & A)
High ranking women coming from different fields will gather in this panel to shed the light on challenges faced by active females and to elaborate on the importance of women’s participation in economic, social and political development at all levels and in all sectors in order to build strong economies and stable societies.
– H.E. Lina Mazhar Annab, Minister of Tourism and Antiquities (Jordan)
– H.E Hala Bsaiso Latouf, Minister of Social Development and Former Minister of Planning (Jordan)
– H.E Wafaa al-Dikah Hamze, Vice President of the National Commission for Lebanese Women & Former Minister of Parliamentary Affairs (Lebanon)
– H.E. Zohra Driss, Member of the Tunisian Parliament, Vice President of UTICA. (Tunisia)
-HE Theodora Tzakri, Member in Greek Parliament & Former Deputy Minister of Economy, Development & Tourism for Industry (Greece)
Moderator: H.E. Ziyad Baroud, Former Minister of Interior and Municipalities(Lebanon)
11:00am- 11:30am | Keynote Speech (20 minutes presentation + 10 minutes Q&A with the audience)
Christian Courtin Clarins, President of Clarins Group Supervisory Board (France)
Q&A Moderator: Alia Toukan, Senior English News Anchor/ Presenter at Jordan Radio and Television Corporation
11:30am- 12:00pm | Fireside Talk (30 minutes)
Dr Moushira Khattab, Former minister of Family and Population (Egypt)
Moderator: Ricardo Karam, TV Show Host, and Head of RK Productions & TAKREEM founder (Lebanon)
12:00pm-12:20pm | Coffee Break (20 minutes)
12:20pm-1:10pm | Panel 2 “Women Entrepreneurs: Building Businesses and Lives”
This panel will feature successful business women who are successfully experimenting revolutionary business models and innovations. (50 minutes)
– H.E Suzanne Afaneh, Managing Partner of Advvise, Former Minister of Tourism and Antiquities (Jordan)
– Nadereh Chamlou, Former Senior Advisor, The World Bank (Iran-USA)
– Suki Fuller, Analytical Storyteller and Founder (United Kingdom)
– Dr. Amal Masri, CEO of Ougarit Group, Editor in Chief and Founder at Middle East Business News (Palestine)
Moderator: Rami el Karmi, Chief Innovation Officer, Jordan Ahli Bank & CEO Ahli FinTech
1:10pm-1:20pm| Presentation (10 minutes)
– Ghada Saba, Director and Producer (Jordan’s first female cinema director)
1:20pm- 2:10pm | Standing Business Lunch (50 minutes)
2:10pm-3:00pm | Panel 3 “Women of Honor: Taking Exceptional Actions to Defend Humanity”
This panel will involve brave women who have audaciously stepped into critical grounds and into humanitarian fields through organizations, activism, media practices.
They come from rigid Media and Political Platforms to share with us their experiences in calling for action and protecting the victims of communities in need. (40 minutes + 10 minutes Q & A)
– H.E Reem Abou Hassan, Former Minister of Social Development (Jordan)
– MP Margaret Azer, Former Member of the Egyptian Parliament, Leader of the Support Egypt Coalition (Egypt)
– Arwa Damon, Senior International Correspondent, CNN and INARA President (United States)
– MP Hanane Rihab, Member of the Moroccan Parliament, Socialist Union of Popular Forces (Morocco)
Moderator: H.E. Ziyad Baroud, Former Minister of Interior and Municipalities (Lebanon)
3:00pm- 3:30pm | Panel 4 “Women Fighters and Survivors of the Iraqi Conflict”(20 minutes + 10 minutes Q & A)
Women have suffered through violence, abuse, and physical destruction in Iraq by one of the world’s deadliest violent groups notoriously known as ISIS or Daesh. These panelists have decided to fight back in various ways and will share how they are able to overcome the immense challenges they face on a regular basis in violent country, where conflict reigns by the second.
3:30pm- 4:00pm |Fireside Talk (20 minutes + 10 minutes Q&A with audience)
– Zuhair Murad, Fashion Designer (Lebanon)
Moderator: Alia Toukan, Senior English News Anchor/ Presenter at Jordan Radio and Television Corporation (Jordan)
4:00pm- 4:40 pm | Panel 4 “Up close and Personal: Celebrity Power and their Influence in Society” (30 minutes + 10 minutes Q&A with the audience)
Women in this panel will share their experience in using their fame for good and their influence for real change. They will explain how their productions, roles, and prestigious positions have swayed society and decisions makers.
– Mariam Ben Hussein, Actress and TV personality (Tunisian)
– Ward El Khal, Actress (Lebanon)
– Carmen Lebbos, Actress (Lebanon)
– Moderator: Ricardo Karam, TV Host and Head of RK Productions and TAKREEM Foundation (Lebanon)